# SDR ASAA2021050234951

- Difficulty date: May 2, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 51,729 hours, 17,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531051
- Condition: Corroded
- Location: Bs 380-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND INSIDE INBD. MAIN CABIN SEAT TRACK, LBL44, APPROX. STA. 368-380 IN MULTIPLE SPOTS. GROUNDED - YES. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS REF B737-800 SRM 53-00-52.ORIGINAL THICKNESS IS .55, REMAINING IS .50, .05 WAS REMOVED .020 REMOVAL ALLOWED. REMOVED AND REPLACED SESAT TRACK REF BAC DWG 143A5300 REV "-" PO#999491.1.
